RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1964, Volume 65(107), Number 3, Pages 390–397 (Mi msb4485)  

A maximal boundary property of functions with integral representations of a certain type

I. B. Simonenko


Full text: PDF file (715 kB)

Bibliographic databases:
Received: 15.07.1963

Citation: I. B. Simonenko, “A maximal boundary property of functions with integral representations of a certain type”, Mat. Sb. (N.S.), 65(107):3 (1964), 390–397

Citation in format AMSBIB
\Bibitem{Sim64}
\by I.~B.~Simonenko
\paper A maximal boundary property of functions with integral representations of a certain type
\jour Mat. Sb. (N.S.)
\yr 1964
\vol 65(107)
\issue 3
\pages 390--397
\mathnet{http://mi.mathnet.ru/msb4485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=171017}
\zmath{https://zbmath.org/?q=an:0187.36202}


Linking options:
  • http://mi.mathnet.ru/eng/msb4485
  • http://mi.mathnet.ru/eng/msb/v107/i3/p390

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:115
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020